Heisenberg-Lie commutation relations in Banach algebras.

Laustsen, Niels Jakob and Silvestrov, Sergei D. (2009) Heisenberg-Lie commutation relations in Banach algebras. Mathematical Proceedings of the Royal Irish Academy, 109 (2). pp. 163-186. ISSN 1393-7197

[img]
Preview
PDF (Finalversion_Dec2008_LaustsenSilvestrovHeisenbergLie.pdf)
Finalversion_Dec2008_LaustsenSilvestrovHeisenbergLie.pdf

Download (270kB)
[img]
Preview
PDF (Finalversion_Dec2008_LaustsenSilvestrovHeisenbergLie.pdf)
Finalversion_Dec2008_LaustsenSilvestrovHeisenbergLie.pdf

Download (270kB)

Abstract

Given q1, q2 ∈ ℂ { 0 }, we construct a unital Banach algebra Bq1, q2 that contains a universal normalised solution to the (q1, q2)-deformed Heisenberg-Lie commutation relations in the following specific sense:

Item Type: Journal Article
Journal or Publication Title: Mathematical Proceedings of the Royal Irish Academy
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 21077
Deposited By: Dr Niels Jakob Laustsen
Deposited On: 11 Dec 2008 10:11
Refereed?: Yes
Published?: Published
Last Modified: 18 Aug 2019 00:39
URI: https://eprints.lancs.ac.uk/id/eprint/21077

Actions (login required)

View Item View Item